# SDR AALA202002279003

- Difficulty date: February 26, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 60,756 hours, 24,930 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED FOR RIGHT AFT LAVATORY. PERFORMED LAV SMOKE DETECTION TEST IAW AMM 26-14-00 700-801 NO FAULTS NOTED.
